Journal of Optimization Theory and Applications

, Volume 82, Issue 2, pp 315–321

An extension of the method of quasilinearization

  • V. Lakshmikantham
Contributed Papers

Abstract

In this paper, the question of whether it is possible to develop monotone sequences that converge to the solution quadratically, when the function involved in the initial-value problem admits a decomposition into a difference of two convex functions, is answered positively. This extends the method of quasilinearization to a larger class.

Key Words

Extension of quasilinearization quadratic convergence monotone sequences 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • V. Lakshmikantham
    • 1
  1. 1.Department of MathematicsFlorida Institute of TechnologyMelbourne

Personalised recommendations